Dizziness must be part of wd, I had only 5 trams today but had to take 3 more because i'm soooo dizzy
Wow, I don't feel like I can even concentrate. everything is spinning, i feeled drugged, it's not goood though. I'm going to call it a day, and figure it was a day well done. Is dizziness part of the wd from tramadols?
I looked up opiae wd and nothing on dizziness, however, the symptom was releived with more tramadol. The second time it happened to me today I just went to bed, but it has been several hrs. ago and no dizziness yet. More in morning. thank you tramahater, I've really been wanting to talk to you. Did you get my private message? I haven't been able to check if you sent me a message back. I asked you several questions. Until tomorrow then... Trammy Hater 2!!!
"Dizziness" is not the word most use for the feeling of wd...but if taking 3 trams made it go away//then it was most likely wd symptoms cos the DOC made it stop....feeling "off kilter" "nervous" spinning" are the words i her peeps describe wd as
U did not state ur dose of trams in this post but sure u posted it before...tram has a double whammy in the addiction world....a weak narcotic effect but still addicting...but a very high anti-depressive addictive quality that bites hard when peeps stop this drug
Trams need to be slowly tapered due to seizures from abrupt cessation.....unlike true narcotics which can be stopped CT....it is best to do it under a drs care if u r a a hight dose...200 mgs a day is the highest recommended dose as a rule....have known peeps who take1000 mgs a day/20 pills a day and popped 10 pills at a time...and if u do it on ur own u really need to read up and understand what u r doing....dose and time of use is a factor on how hard u will have to fight...just be safe and know what u r doing if u do not ask ur dr for guidance
And I was one to take 10 at a pop, and I was a binger, I did over nighters. I think I've reached my comfort level though. Yesterday I went all day on 5 pills, then got really spinning around 9:30 pm, took my last 3 trams, that I set out for the day and had to go straight to bed. I have been looking all over the internet to find out what the dizziness was from. I only found that stopping my zoloft abruptly could have been the problem so I took half of one. since I've been tapering I've stopped my zoloft. Since you all can confirm it was a wd symptom I'll stop the zoloft again until I get to 5/day. Any other suggestions. My boyfriend is handing them out to me, and I will call dr. if need be but I'm imbarrassed about how bad things got and want to wean down a bit more. I was prescribed 8/day and that's what I'm on now. Thank you guyes VERY MUCH, Trammy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.